# SDR AALA20020705

- Difficulty date: May 10, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 73428F
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 153 - EN ROUTE ORD-NRT - GENERATOR CONTROL OFF LIGHT CONTINUALLY CYCLED THROUGHOUT ENTIRE FLIGHT.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
